# SDR CA990430001

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector
- Part number: 574205
- Condition: Failed
- Location: Cockpit
- Part time: 22,874 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR WOULD NOT EXTEND, ALTERNATE EXTENSION CARRIED OUT.  LANDING GEAR SELECTOR REPLACED, SYSTEM CHECKED SERVICEABLE.
